# SDR CALA9801526

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT FLOORBEAM CRACKED AT BS 950E ABOVE STRINGER 29L.  THE CRACKED SECTION OF FLOORBEAM WAS REMOVED.  A REPAIR WAS INSTALLED IAW SRM 51-40-4, 51-30-2, 51-10-2, AND MM 51-20-0.
